# SDR SWIA200820460

- Difficulty date: November 17, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 34,644 hours, 48,173 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Servo
- Part number: 6225734002
- Part serial: 3640
- Condition: Binding
- Location: Elevator
- Part time: 17,600 hours, 24,003 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5749 - ELEVATOR BINDING.  REPLACED NR 1 STICK PUSHER SERVO, PN 622-5734-002, SN ON 3079, SN OFF 3640.
